# SDR 3EJA2025031800005

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N863JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605512
- Aircraft time: 9,844 hours, 3,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH RECEIVED SMOKE DETECTOR LIGHT FOLLOWED BY SMOKE APPEARING OUT OF CABIN AND COCKPIT VENTS
